# SDR HDNA2015F00074

- Difficulty date: May 25, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N852AL
- Make and model: Pilats PC1245
- Aircraft serial: 213
- Aircraft time: 8,258 hours, 12,388 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Probe
- Part number: 9754421423
- Condition: Out Of Adjust
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

STICK SHAKER ACTIVATED ON TAKEOFF AT 600 FT AGL.  PILOT INTERRUPTED THE SYS USING THE YOKE MOUNTED INTERRUPT BUTTON, DECREASED AOA, INCREASED AIRSPEED AND OPENED THE STICK SHAKER CIRCUIT BREAKER AS A PRECAUTION. ONCE AT A SAFE ALTITUDE RAN INADVERTENT SHAKER OPERATION EMERGENCY CHECKLIST. MAINTENANCE DISCOVERED LT AOA PROBE REQUIRED ADJUSTMENT. ADJUSTED PROBE AND RETURNED ACFT TO SERVICE.
